Dark Light
,

Anadin Extra (32 Capsules)


2,379.00

What your medicine is and what it is used for

Each tablet contains 300 mg of Aspirin BP, 200 mg of Paracetamol Ph Eur and 45 mg of Caffeine Ph Eur.

Aspirin and paracetamol work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.

Your medicine is for effective relief from mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Based on 0 reviews

0.0 overall
0
0
0
0
0

Only logged in customers who have purchased this product may leave a review.

There are no reviews yet.

SHOPPING CART

close